# SDR UALA2011091204915

- Difficulty date: September 10, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 41,609 hours, 15,854 cycles
- Engine: Iae V2527A5
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Ram Air Turb
- Part number: 69020307A
- Part serial: 11
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS ITEM FOR WORK PROGRESSION OF EG5720, RAM AIR TURBINE REPLACEMENT.  REPLACED RAM AIR TURBINE.  NEED TO DO FUNCTIONAL TEST AND PANEL INSTALLATION DUE TO RAT REPLACMENT REF EG5720. NUMBERS ARE ALREADY RECORDED IN EG 5720 MR29222-11 OFF MR29222-19 ON.  REPLACED RAM AIR TURBINE.
